# SDR SWAA2024020745703

- Difficulty date: January 28, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: ASD SLIDE HANGS TOO LOW AT GIRT BAR AREA<[01] TUCKED EXCESS GIRT MATERIAL UP IN THE SLIDE COMPARTMENT IAW AMM 25-66-01-400-803 AND MT 725-61-06 STEP 3.I.(2).;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
